# SDR DALA2018010100076

- Difficulty date: January 1, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 85,471 hours, 11,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT TRACK AT LBL 11, STA 836-857 FOUND CORROSION AND OUT LIMITS REPLACED PER SRM 51-40-02.
